advertisement
Question
Posted by: Christy | 2010/09/29

White Tongue

I seem to be having a recurring bout of white tongue for the past few weeks now. It first started as oral thrush rsulting from very strong anti-biotics i was taking. i''ve gone for all the blood tests including HIV and they have all come back negative only showing that i have a very high iron defficiency. i also suffer from bulimia
how can i treat the white tongue as its very " irritating" 

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Christy
If it is caused by oral thrush you should take an anti-yeast medication like Daktarin oral jel or Mycostatin for a week to 10 days.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: J | 2010/09/29

You think you have problems! Julias Malema told me I have a white tendency.

Reply to J
Posted by: Cyberdoc | 2010/09/29

Hallo Christy
If it is caused by oral thrush you should take an anti-yeast medication like Daktarin oral jel or Mycostatin for a week to 10 days.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement